# SDR UPS98227474

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-01) FLOORBEAM BS 720D LBL 5 TO 25 WL 208.  REMOVED CORROSION FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-10-02, 53-10-8, 51-40-02, 51-30-02.
